# SDR DALA2019070504115

- Difficulty date: July 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 49,579 hours, 32,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:608 / ACARS TEXT: FRC256001608 LIGHT FLICKERS / INTERIOR. R/R BATTERY PACK @LOC 608 PER AMM 33-52. OK FOR SVC. (LP# 1154069)
